Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fredholm composition operators


Author: Ashok Kumar
Journal: Proc. Amer. Math. Soc. 79 (1980), 233-236
MSC: Primary 47B38; Secondary 47A53
MathSciNet review: 565345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a necessary and sufficient condition for a composition operator $ {C_T}$ on $ {L^2}[0,1]$ to be a Fredholm operator is given. In addition, all Fredholm composition operators on $ {l^2}(N)$ are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 47A53

Retrieve articles in all journals with MSC: 47B38, 47A53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0565345-0
Keywords: Composition operators, Fredholm operators, nonatomic measure, probability measure
Article copyright: © Copyright 1980 American Mathematical Society